# SDR AALA202406193389

- Difficulty date: June 13, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737823
- Aircraft serial: 44473
- Aircraft time: 10,379 hours, 3,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG36227
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 10,379 hours, 3,874 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FLIGHT ATTENDANT FORGOT TO DISARM THE R1 SERVICE DOOR AND THE SLIDE PARTIALLY DEPLOYED.  REMOVED AND REPLACED DOOR 1 RIGHT SLIDE ASSEMBLY PER J/C 09L20025004**(CLOSED).
